# SDR USAA041065

- Difficulty date: December 3, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Engine: Cfmint CFM563B2
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Part number: 65B5783913
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT-Q5-LAV MOUNTS (2), 2 INCHES X 2 INCHES (2 EA), CORROSION; LEVEL 1; TASK NR C53-107-02, STA 994, RBL 21 AND RBL 34.  DEFECTIVE PART REPLACED WITH IDENT PART NR. (K)
